# SDR DALA2023052604211

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,955 hours, 20,350 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 FOUND LH HRIZONTAL STABILIZER ACCESS PANEL 313CLX CUTOUT FWD SEAL FAIRING WORN. CORRECTIVE ACTION: THE EDGE WORN LOSS MATERIAL OF LH FWD SKIN :0.40">0.10", FOUND OUT OF LIMIT AS PER B767-300 SRM 53-80-70-1A-1 FIG101 RELEASE 121.00-01/31/23. CARRIED OUT THE FWD SKIN REPAIR AT STA1725 STR15L TO STR22L AS PER B767-300 SRM53-80-01 (2780219)
